MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Paraplegia (2448)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, patient underwent an endovascular procedure to treat an aneurysm utilizing gore® excluder® thoracoabdominal branch endoprosthesis, gore® excluder® iliac branch endoprosthesis, and gore® excluder® aaa endoprosthesis.On (b)(6) 2025, fsa was notified that patient suffered from paraparesis.Onset date of paraparesis was reported to be (b)(6) 2024.It was also reported the patient underwent a csf drain on (b)(6) 2024, however patient still suffers from paraparesis.No additional treatment is currently being planned for the patient.The cause of this paraparesis is allegedly due to it being a large treatment area.Patient had a terumo graft placed first (32mm x 10cm) to provide proximal seal for the tambe.No additional patient information is available.
 
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this paraparesis event, the following devices will also be included in this report: catalog #plc161400/ serial #(b)(6) / udi #(b)(4).Catalog #plc181400/ serial #(b)(6) / udi #(b)(4).Catalog #plc181000/ serial #(b)(6) / udi #(b)(4).H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.H6: code a26- used to capture insufficient information available to determine if gore device contributed to paraparesis.H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21263825
Report Number3013164176-2025-02367
Device Sequence Number14603421
Product Code MIH
UDI-Device Identifier00733132618668
UDI-Public00733132618668
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC161000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale